MathSciNet Relay Station
MathSciNet bibliographic data
MR1256730 (94k:20077) 20F55 (20H15)
Shi, Jian Yi Left cells in affine Weyl groups. Tohoku Math. J. (2) 46 (1994), no. 1, 105–124.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement